# SDR USAA920081313

- Difficulty date: July 2, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 47,690 hours, 31,662 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 654610821
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTO - FORWARD PRESSURE BULKHEAD - MAJOR REPAIR - WALKING BEAM ON RT MAIN LANDING GEAR RETRACT ACTUATOR HAS HEAVY CORROSION PITTING UNDER TEFLON RUB BLOCKS, AND ROLLED BEARING IS VERY LOOSE.  REPLACED WALKING BEAM ON RT MAIN LANDING GEAR RETRACT ACTUATOR IAW BOEING AMM 32-32-11.  (S)
